| Catalog Number |
FM-410350 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "rupture, swelling and exchange from textured to smooth breast implants due to the patient¿s concern with the product".Patient also reported "rupture and exchange due to concerns with the product".Healthcare professional later reported "possible rupture and exchange from textured to smooth device due to the patient's concern with the product".Patient later reported "contraction", "severely encapsulated", "pain, "i feel different", patient did not provide any baker grade.This record is for the left side.The device remains implanted.The device will be returned.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture, and capsular contracture.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h6.
Event or Problem Description
Device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: capsular contracture: unable to observe through visual inspection as it is a physiological phenomenon.Edema: unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations performed during the device analysis (creases, wear abrasion and broken device) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
Event or Problem Description
Healthcare professional reported "rupture, swelling and exchange from textured to smooth breast implants due to the patient¿s concern with the product".Patient also reported "rupture and exchange due to concerns with the product".Healthcare professional later reported "possible rupture and exchange from textured to smooth device due to the patient's concern with the product".Patient later reported "contraction", "severely encapsulated", "pain, "i feel different", patient did not provide any baker grade.Healthcare professional later reported "signs of rupture: no".This record is for the left side.The device has been explanted.